# SDR SIMA200108302

- Difficulty date: March 24, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: V8545A7257226
- Condition: Worn
- Location: Bleed Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - FLT 4348 - CREW REPORTED THE NR 2 ENGINE BLEED LEAK CAME ON IN FLIGHT.  AIRCRAFT WAS RETURNED TO CLE AND LANDED SAFELY.  MAINTENANCE FOUND A BLEED LEAK IN A COUPLING AT FRAME 48 ABOVE RIGHT WING.  O-RINGS WERE REPLACED ON COUPLING IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
